Standort in Deutschland, wo man günstige und qualitativ hochwertige Kamagra Ohne Rezept Lieferung in jedem Teil der Welt zu kaufen.

Wenn das Problem der Verringerung der Potenz berührt mich persönlich war ich schockiert, dass das passiert gerade mit mir viagra Übrigens jeder leisten und gibt eine sofortige Wirkung ohne Hausarbeiten Anwendungen.

Microsoft word - sgim2011-e-book


P425
Fatal lactic acidosis in a patient in therapy with metformin and gliclazid
M. Palmarocchi (1), R. Bertoli (2), A. Cerny (3)
(1)Medicina Interna (Lugano); (2)Centro di Farmacovigilanza (Lugano); (3)Centro di Epatologia
(Lugano)

Introduction: metformin is used in the treatment of overweight type 2 diabetics. The mechanism of
action involves inhibition of gluconeogenesis. This is thought to be the main reason for the occurrence
of lactic acidosis. Metformin is safe: pharmaco-epidemiological studies estimate the risk of occurrence
of lactic acidosis to be in the range of 1-5 cases per 100'000 patient years of metformin treatment.
This rate is in the same range as the one observed for sulfonylurea drugs.
Case description: a 79 year old female patient was admitted to our hospital for worsening anemia, loss
of appetite and general weakness occurring while under antiviral treatment with ribavirin and
pegylated Interferon for chronic hepatitis C. She had been operated two years before for a solitary
nodule of HCC. 6 months before admission she developed type 2 diabetes and was treated with
metformin 500mg tid and gliclazid 80mg/d. The antiviral treatment was suspended and she received
two blood transfusion to compensate ribavirin induced hemolysis. During the hospitalization she
developed a rash and sores in her mouth which we suspected to be related to allopurinol which was
suspended. Clinically the patient deteriorated and lactic acidosis was suspected and then confirmed
by blood gas analysis and lactic acid measurement. Corrections with bicarbonate and general
supportive care were unable to prevent her from developing multi-organ failure which ultimately led to
her death.
Discussion: This case illustrates the rapid and irreversible course of lactic acidosis in a patient which
presented several of the known risk factors such as pre-existing chronic renal failure, underlying liver
disease, malnutrition due to the oral mucositis related to allopurinol and the combined use of
metformin and gliclazid. The Cochrane collaboration reported recently on 347 studies concluding
based on these results the upper limit of lactic acidosis incidence can be estimated to be 4.3 cases
per 100'000 patient years for metformin and 5.4 cases for non-metformin oral antidiabetic drugs.
Conclusion: metformin as well as the sulfonylurea drugs can cause lactic acidosis. The symptoms are
non specific and can be misinterpreted especially in patients with multiple problems. Blood gas
analysis and blood lactate measurements need to be obtained when lactic acidosis is suspected.
Patients who develop lactic acidosis risk to develop multi-organ failure very rapidly in spite of
appropriate care.
P426
An unusual cause of dyspnoea in a 39-year-old man with pneumonia and
pulmonary embolism
C. Hirzel, V. Maier
Inselspital (Bern)

Introduction: Pneumonia and pulmonary embolism usually can explain dyspnea. However, sometimes
further diagnoses have to be considered.
Case: A 39 year old man turned to his family doctor because of cough, fever and dyspnea. Pneumonia
was suspected and treatment with amoxicillin/clavulanic acid started. Four days later the patient was
admitted because of progressing dyspnea and icterus of the sclera. Laboratory evaluation revealed
slight anemia as well as elevated lactate dehydrogenase and indirect bilirubin concentrations. The
patient also exhibited hemoglobinuria. A CT of the thorax showed confluating opacities and a
segmental pulmonary embolism. Serology for mycoplasma pneumoniae was positive and antibiotics
were changed to clarithromycin. The direct Coombs test was positive for anti IgM and anti C-3d. The
titer of cold agglutinins was elevated up to 37 °C. Autoimmune hemolytic anemia due to cold agglutinin
disease secondary to mycoplasma infection was diagnosed. Anemia progressed and erythrocytes
concentrates were transfused through a blood-warming device. Hemolysis stopped after 4 days
without specific treatment with the exception of keeping the patient warm.
Comments and conclusions: The cold hemolytic syndrome is a rare disease caused by IgM antibodies
reacting with antigens on the red blood cell (RBC) surface below body temperature. The IgM protein
binds to the RBC during the short passage through the cold peripheral circulation and fixes the
complement proteins on the cell surface. This leads either to intravascular hemolysis as in our patient
or more commonly to extravascular hemolysis by sequestration of the RBC in spleen and liver. Cold
agglutinins associated with infections are polyclonal, whereas lymphoproliferative diseases may lead

Source: http://www.medartbasel.ch/fileadmin/files/2011/sgim2011/ebook2/SGIM2011_Abstract_EBook_opf_files/pdfs/SGIM2011-E-Book_164.pdf

Jkmc vol 2 no 2 iss4 cs55 book.indb

Journal of Kathmandu Medical College, Vol. 2, No. 2, Issue 4, Apr.-Jun., 2013Sanjaya Mani Dixit, Lecturer, Department of Pharmacology, Kathmandu Medical College Teaching Hospital, Kathmandu, Nepal Abstract Background: AL

Microsoft word - headnote%20esc%20appeal%20nl[1]

NL - Lundbeck v. Tiefenbacher Joined cases of H. Lundbeck A/S v. Alfred E. Tiefenbacher GmbH and H. Lundbeck A/S v. Centrafarm Services B.V. and H. Lundbeck A/S v. Ratiopharm GmbH, Court of Appeal The Hague, The Netherlands, 24 January 2012, Case Nos 312468 / HA ZA 08-1827, 314574/HA ZA 08- 2142 and 314783/HA ZA 08-2172 The Court of Appeal in the Hague has decided that Lundbeck’s pate

Copyright © 2010-2014 Internet pdf articles